MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET LEAD DOUBLE BEND, 75 CM; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET LEAD DOUBLE BEND, 75 CM; PERMANENT PACEMAKER ELECTRODE
Model Number 1457Q/75
Medical Device Problem Codes Capturing Problem (2891); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient presented in clinic for follow-up.Upon interrogation, it was discovered the left ventricular lead exhibited an increased capture threshold.Imaging confirmed the left ventricular lead had dislodged.The left ventricular lead was explanted and replaced.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported events of dislodgement and high capture thresholds was not confirmed.A complete lead was returned in one piece for analysis.Double bend and electrical testing were normal with no anomalies found.

Brand Name
QUARTET LEAD DOUBLE BEND, 75 CM
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key15992755
Report Number2017865-2022-48778
Device Sequence Number20385528
Product Code OJX
UDI-Device Identifier05414734510172
UDI-Public05414734510172
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model Number1457Q/75
Device Catalogue Number1457Q/75
Device Lot NumberA000069891
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2022
Supplement Date Received by Manufacturer01/18/2023
Initial Report FDA Received Date12/15/2022
Supplement Report FDA Received Date01/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA MRI.; QUADRA ASSURA.; TENDRIL STS.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight85 KG